# SDR SWIA202265834

- Difficulty date: May 31, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 43,230 hours, 27,591 cycles
- System (JASC): 5533 · Ventral Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE LH AFT DRAG ANGLE ON THE VERTICAL STAB TO EMPENAGE ATTACHMENT. CRACK STARTS AT FWD EDGE OF LH AFT DRAG ANGLE AND EXTENDS APROX. 0.7515" AFT IN THE CORNER OF THE ANGLE. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 55-31-00.  / IT HAS BEEN DETERMINED TO BE A MAJOR REPAIR PER GMM 3-26. / SEE CP 24910232 FOR DETERMINATION OF  MAJOR/MINOR REPAIR.   (FILED - CLOSED) REMOVED AND REPLACED LH AFT DRAG ANGLE IAW CRJ700 SRM REF 51-42-06 /SRM 51-42-21 / SRM 51-42-22/ SRM 51-42-13 AND COMPLIED WITH RII 51-900-1002-SKY
